# SDR AALA202208052696

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737
- Aircraft serial: 29564
- Aircraft time: 39,232 hours, 16,118 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Separated
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GIRT BAR HOOK SEPARATED FROM L1 DOOR. ACCOMPLISHED REPAIRED OF RE-ATTACHING THE GIRT BAR RETAINING CLIP.
